MathSciNet Relay Station
MathSciNet bibliographic data
MR2259046 35R35 (35K55)
Guo, Jong-Shenq; Hu, Bei On a two-point free boundary problem. Quart. Appl. Math. 64 (2006), no. 3, 413–431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement